Matches in DBpedia 2016-04 for { <http://doi.org/10.1142/s0217751x00002779> ?p ?o }
Showing triples 1 to 11 of
11
with 100 triples per page.
- s0217751x00002779 doi "10.1142/s0217751x00002779".
- s0217751x00002779 first1 "G.".
- s0217751x00002779 first2 "S.".
- s0217751x00002779 isCitedBy Quantum_spacetime.
- s0217751x00002779 journal "International J. Mod. Phys. A".
- s0217751x00002779 last1 "Amelino-Camelia".
- s0217751x00002779 last2 "Majid".
- s0217751x00002779 pages "4301–4323".
- s0217751x00002779 title "Waves on noncommutative spacetime and gamma-ray bursts".
- s0217751x00002779 volume "15".
- s0217751x00002779 year "2000".